# SDR FDEA202510272095

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA37541
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L2 DOOR NR 6 BEAM FORWARD STOP FOUND CRACKED AT BS 794 CRACK   LENGTH 1.0".   AT L2 DOOR CRACKED NR 6 STOP BEAM.  R & R IAW SRM 51-31-01-0G & DRAWING ADA3462, REVISION AC. L2 DOOR NR 6 STOP BEAM FABRICATED BY MACHINING IAW EA 1-5210-T0385415 PART 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
